Thursday, October 16, 2008


About 4 or 5 weeks ago I got an implant put into my arm. In the last 2 weeks I have had major side effects from it. It has left me feeling anxious, depressed, in a really low mood and not wanting to leave the house. Basicly I feel like shit! I have an Ob visit tommorrow I can't wait to either get the medication I need and or take this thing out of my bloody arm. I had a look on the net to see if others feel like me and their are a few.

Other people's stories:

"hi all, had my implanon in bout 8 weeks ago im booked in today to get it removed have suffered really bad depression i feel so low and find it hard to leave the house which is so unlike me... severe headaches, bleeding and general body pain cant wait to be back to normal!!"

"mine was inserted 18 month ago. i am suffery from anxiety, i can get really anxious and it sometime leads to panic attack. my main concern now is the burning heat sensation on my head it's really scary and i am loosing my hair also pls is any one experiencing this, b'cos i am thinking of taking it out. not 2 sure if is imaplanon or something else as my Gp cant tell what is wrong."